# SDR BJNA202504230001

- Difficulty date: April 23, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N815VL
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 41,123 hours, 19,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FWD LH EMERGENCY SLIDE LIGHT INOP.    R/R LH FWD SLIDE LIGHT LAMP P/N 767, IAW AMM 35-51-04-960-801 OPS CHECK GOOD A/C OK FOR SERVICE.
